# SDR SWAA2022021448225

- Difficulty date: May 19, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 52,108 hours, 30,381 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Elongated
- Location: Right Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #6 FLAP FAIRING HAS ELONGATED FASTENER HOLES CAUSING RIVETS TO PULL THROUGH ON THE OUTBOARD SIDE RUB STRIP / PERFORMED ALTERNATIVE 1 REPAIR ON #6 FLAP FAIRING REF. SRM 57-53-70-2R-2 PARA 4. A-F THIS REPAIR IS AN INTERM REPAIR. DO A DETAILED INSPECTION OF THIS INTERIM REPAIR EVERY 500 FLIGHT CYCLES OR MORE FREQUENTLY. IF DAMAGE IS FOUND; THEN YOU MUST REPLACE THIS INTERIM REPAIR WITH A PERMANENT REPAIR PER SRM 57-53-70-2R-2 REMOVABLE COMPONENT: P/N 113A9350-2 S/N 1115
